Alert archive / Maine / Red Flag Warnings in 2009
Red Flag Warning 2, NWS Gray, ME
NWS Gray, ME issued this red flag warning at Apr 17, 2009, 3:23 AM EDT. It took effect at Apr 17, 2009, 12:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2009, 3:23 AM EDT (07:23 UTC)
- In effect from
- Apr 17, 2009, 12:00 PM EDT
- Expired
- Apr 17, 2009, 8:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Gray, ME
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS81 KGYX 170723 RFWGYX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 323 AM EDT FRI APR 17 2009 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... .WINDS OF 10 TO 20 MPH WITH GUSTS TO 25 MPH ARE EXPECTED THIS AFTERNOON WITH MINIMUM RELATIVE HUMIDITIES BETWEEN 15 AND 25 PERCENT. IN ADDITION... VERY DRY SOIL AND FUEL CONDITIONS CAN BE EXPECTED. THESE CONDITIONS WILL CREATE THE POTENTIAL FOR DANGEROUS FIRE GROWTH DURING THE AFTERNOON AND EARLY EVENING HOURS TODAY. MEZ007>009-012>014-018>028-NHZ001>010-013-014-171530- /O.UPG.KGYX.FW.A.0002.090417T1200Z-090418T0100Z/ /O.NEW.KGYX.FW.W.0002.090417T1600Z-090418T0000Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- 323 AM EDT FRI APR 17 2009 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. WINDS OF 10 TO 20 MPH WITH GUSTS TO 25 MPH ARE EXPECTED THIS AFTERNOON WITH MINIMUM RELATIVE HUMIDITIES BETWEEN 15 AND 25 PERCENT. IN ADDITION... VERY DRY SOIL AND FUEL CONDITIONS CAN BE EXPECTED. THESE CONDITIONS WILL CREATE THE POTENTIAL FOR DANGEROUS FIRE GROWTH DURING THE AFTERNOON AND EARLY EVENING HOURS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ ES
2 follow-up statements
000 WWUS81 KGYX 171447 RFWGYX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1047 AM EDT FRI APR 17 2009 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... .WINDS OF 10 TO 20 MPH WITH GUSTS TO 25 MPH ARE EXPECTED THIS AFTERNOON WITH MINIMUM RELATIVE HUMIDITIES BETWEEN 15 AND 25 PERCENT. IN ADDITION... VERY DRY SOIL AND FUEL CONDITIONS CAN BE EXPECTED. THESE CONDITIONS WILL CREATE THE POTENTIAL FOR DANGEROUS FIRE GROWTH DURING THE AFTERNOON AND EARLY EVENING HOURS TODAY. MEZ007>009-012>014-018>028-NHZ001>010-013-014-180000- /O.CON.KGYX.FW.W.0002.090417T1600Z-090418T0000Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- 1047 AM EDT FRI APR 17 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. WINDS OF 10 TO 20 MPH WITH GUSTS TO 25 MPH ARE EXPECTED THIS AFTERNOON WITH MINIMUM RELATIVE HUMIDITIES BETWEEN 15 AND 25 PERCENT. IN ADDITION... VERY DRY SOIL AND FUEL CONDITIONS CAN BE EXPECTED. THESE CONDITIONS WILL CREATE THE POTENTIAL FOR DANGEROUS FIRE GROWTH DURING THE AFTERNOON AND EARLY EVENING HOURS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
000 WWUS81 KGYX 172352 RFWGYX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 752 PM EDT FRI APR 17 2009 ...RED FLAG WARNING WILL EXPIRE AT 8PM EDT... MEZ007>009-012>014-018>028-NHZ001>010-013-014-180100- /O.EXP.KGYX.FW.W.0002.000000T0000Z-090418T0000Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- 752 PM EDT FRI APR 17 2009 ...RED FLAG WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING. WINDS ACROSS THE REGION HAVE STARTED TO DECOUPLE AND DIMINISH. EXPECT WIND SPEEDS TO CONTINUE TO DROP OVER THE NEXT FEW HOURS. DEWPOINTS WILL START TO RECOVER A BIT ALSO...ALLOWING RELATIVE HUMIDITY VALUES TO CLIMB ABOVE 30 PERCENT. $$ POHL
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this red flag warning went out at Apr 17, 3:22 AM EDT, 1 minute earlier.
Area forecast discussion, Apr 17, 3:22 AM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
322 AM EDT FRI APR 17 2009
.SYNOPSIS...
HIGH PRESSURE CENTERED OVER THE GREAT LAKES WILL GRADUALLY WEAKEN
TODAY. THIS WILL ALLOW A BACK DOOR COLD FRONT OVER EASTERN CANADA
TO BEGIN SINKING SLOWLY SOUTHWARD INTO NORTHERN NEW ENGLAND BY
LATE TODAY. A DRY AND GUSTY WESTERLY FLOW PRECEDES THIS FRONT AND
WILL ELEVATE THE FIRE DANGER ACROSS OUR REGION TODAY. THE FRONT WILL
SINK SOUTH ACROSS THE AREA TONIGHT AND SATURDAY. HIGH PRESSURE WILL
BUILD ACROSS NORTHERN NEW ENGLAND SUNDAY INTO MONDAY. LOW PRESSURE
WILL APPROACH FOR THE MIDDLE OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 9 AM THIS MORNING/...
A 1030 MILLIBAR HIGH WAS CENTERED OVER MICHIGAN AT 06Z. A WEAK LOW
WA SITUATED JUST EAST OF HUDSON BAY WITH A TRAILING COLD FRONT
EXTENDING SOUTHWEST TO NEAR WINNIPEG /KYWG/. LATEST INFRARED
IMAGERY SHOWED SKIES WERE MAINLY CLEAR ACROSS THE FORECAST
AREA...ALTHOUGH A FEW HIGH CLOUDS WERE SPILLING OVER THE TOP OF
THE UPPER RIDGE AND INTO THE FORECAST AREA. THE LIGHT
WINDS...CLEAR SKIES...AND DRY LOW LEVELS HAS ALLOWED MUCH OF THE
AREA TO DROP TO AT OR BELOW FREEZING THIS MORNING. THE LATEST KGYX
VAD WIND PROFILE INDICATED A WESTERLY FLOW OF 10 TO 15 KNOTS JUST
ABOVE THE SURFACE INVERSION IN REASONABLE AGREEMENT WITH LATEST
NAM FCST PROFILE.
&&
.SHORT TERM /9 AM THIS MORNING THROUGH 6 AM SATURDAY/...
THE SURFACE HIGH AND UPPER RIDGE AXIS TO OUR WEST WILL WEAKEN
TODAY AND OPEN THE DOOR FOR THE COLD FRONT TO OUR NORTH TO BEGIN
SLIPPING SOUTHWARD. THE WESTERLY FLOW EVIDENT ON THE KGYX VAD
PROFILE IN THE PREDAWN HOURS WILL INCREASE TODAY AS THE GRADIENT
INCREASES BETWEEN THE SURFACE FRONT AND THE SURFACE HIGH OVER THE
GREAT LAKES. SURFACE HEATING WITH HIGHS APPROACHING 70 IN MANY
SOUTHERN LOCATIONS WILL HELP TO MIX THIS INCREASING WESTERLY FLOW
DOWN WITH GUSTS BETWEEN 25 AND 30 MPH LIKELY THIS AFTERNOON. THE
DRY GUSTY WESTERLY FLOW AND WARM TEMPERATURES WILL YIELD MINIMUM
RELATIVE HUMIDITY VALUES IN THE TEENS THIS AFTERNOON. THIS WILL
RESULT IN AN ELEVATED FIRE DANGER...ESPECIALLY THIS AFTERNOON.
THE STRONG OFFSHORE FLOW WILL KEEP THE SEABREEZE AT BAY WITH EVEN
COASTAL SECTIONS BASKING IN THE WARMTH TODAY. CLOUDS SPREAD SOUTH
TONIGHT WITH BACKDOOR FRONT. UPSTREAM ACTIVITY WITH FRONT APPEARS
TO BE NEXT TO NONE...AND THE GFS SEEMS A BIT GENEROUS WITH QPF
AMOUNT AND COVERAGE TONIGHT GIVEN THAT FACT. THUS...I CONFINED
SLIGHT POPS TO CENTRAL AND NORTHERN SECTIONS TONIGHT. WENT AT OR
ABOVE MACHINE NUMBERS TONIGHT WITH CLOUDS HELPING TO PUT A LID ON
OVERNIGHT TEMPERATURES.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
THE PATTERN BECOMES MORE ACTIVE AFTER A FAIRLY LENGTHY (FOR APRIL)
DRY PERIOD.
THE BACK DOOR FRONT LOOKS TO GET LEFT BEHIND BY ITS MID LEVEL
SUPPORT SATURDAY. BASED ON THIS...IT DOES NOT APPEAR AS THOUGH
THERE WILL BE A CLEAN FRONTAL PASSAGE. THE BEST LOW TO MID LEVEL
FOCUS WILL ALONG WITH THE FRONT...AND THE BEST CHANCE OF SHOWERS
WAS PLACED AHEAD OF AND WITH THE FRONT.
THERE COULD BE SOME DRYING JUST BEHIND THE FRONT SATURDAY FOR
NORTHERN AND EASTERN ZONES. HOWEVER...SINCE IT IS NOT CLEAR JUST
HOW FAR SOUTH THE FRONT WILL GET (WITH MIDDLING FORCING AT BEST)...
WAS NOT THIS SPECIFIC IN THE SKY FORECAST. BASED ON THE CLOUDS AND
DEVELOPING ONSHORE WIND...FELT THE GFS MOS WAS A BETTER FIT FOR
HIGHS.
ALL MODELS ARE SHOWING THE BEST CHANCE OF SHOWERS WITH THE FRONT
SATURDAY NIGHT ACROSS SOUTHERN ZONES. THE APPROACHING MID LEVEL
SUPPORT TRIES TO SPIN UP A SURFACE LOW ON THE WEAK LOW LEVEL
BAROCLINIC ZONE...SETTING A FOCUS FOR SHOWERS. THIS WAS FOLLOWED
FOR SOUTHERN ZONES...WHERE THE HIGHEST CHANCE OF SHOWERS WAS
PLACED. THE WARMER GFS MOS NUMBERS WERE USED FOR LOWS.
THE MID LEVEL SUPPORT FOR THE WEAK LOW SATURDAY NIGHT SHOULD BRING
MUCH DRIER AIR SOUTH THROUGHOUT THE COLUMN FOR SUNDAY. THIS SHOULD
SUPPRESS THE FRONT (AND ITS SHOWERS) TO THE SOUTH...AND MOST
PLACES SHOULD SEE ENOUGH CLEARING FOR MAINLY SUNNY SKIES. NORTHEAST
WINDS COULD BE GUSTY ALONG THE COAST IN THE MORNING...THEN VEER TO
SEA BREEZE DIRECTIONS IN THE AFTERNOON. USED A MOS BLEND FOR HIGHS
SUNDAY...NUDGED DOWN A BIT FOR THE ONSHORE FLOW.
AFTER A MAINLY DRY MONDAY...THE NEXT PRECIPITATION EVENT WILL BE
MONDAY EVENING INTO TUESDAY NIGHT. MID RANGES MODELS STILL SHOW SOME
SPREAD...AS TIMING AND SPATIAL DIFFERENCES STILL EXIST WITH REGARD
TO SURFACE FEATURE PLACEMENT. AT THIS POINT...WARM AIR ADVECTION
OVER AN ADVANCING WARM FRONT SHOULD RESULT IN WIDESPREAD RAIN
MONDAY NIGHT INTO TUESDAY.
THE COLUMN STARTS DRY...AND THIS TIME OF YEAR DRY EQUALS COLD. THE
DRY COLUMN COULD RESULT IN SNOW MIXED IN WITH THE RAIN IN THE
HIGHER TERRAIN...ESPECIALLY AT THE ONSET. THE PRECIPITATION SHOULD
LINGER INTO TUESDAY...BUT AS MID RANGE MODEL CONTINUE TO
DIVERGE...WAS NOT SPECIFIC ON DETAILS.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
SHORT TERM /THROUGH FRIDAY/...VFR EXPECTED...BUT WILL SEE WEST
WINDS INCREASE THIS MORNING WITH GUSTS TO 25 KT THRU EARLY EVENING.
LONG TERM /SATURDAY THROUGH TUESDAY/...MVFR CONDITIONS ARE POSSIBLE
WITH THE FRONTAL PASSAGE AND SHOWERS SATURDAY FOR ALL BUT KAUG...
ESPECIALLY IN THE AFTERNOON. THERE IS A BETTER CHANCE OF MVFR
CONDITIONS SATURDAY EVENING WITH THE BEST CHANCE OF SHOWERS. AFTER
THE FRONTAL PASSAGE...VFR CONDITIONS ARE EXPECTED INTO AT LEAST
MONDAY AFTERNOON.
AFTER THIS...A PROLONGED PERIOD OF IFR CONDITIONS ARE POSSIBLE
INTO WEDNESDAY WITH A COMPLEX LOW PRESSURE SYSTEM.
&&
.MARINE...
SHORT TERM /THROUGH TONIGHT/...WESTERLY FLOW INCREASES TODAY IN
ADVANCE OF BACK DOOR FRONT WITH WINDS EXPECTED TO REACH SMALL
CRAFT LEVELS IN GUSTS DURING THE AFTERNOON AND EARLY EVENING
HOURS.
LONG TERM...AS THE BACK DOOR FRONT DROPS SLOWLY SOUTH ACROSS THE WATERS
SATURDAY...THERE MAY BE A SMALL WIND OF OPPORTUNITY FOR WINDS TO GUST
TO 20 KNOTS OVER ANZ154 SATURDAY MORNING. AFTER THIS...THE GRADIENT
DROPS OFF...AND WINDS SHOULD VEER IN THE AFTERNOON AS THE FRONT
STALLS ACROSS THE SOUTHERN WATERS.
THERE MAY BE A SHOT AT SMALL CRAFT WINDS SUNDAY MORNING AS THE
PUSH BEHIND THE FRONT MAY BRING NORTHEAST WINDS TO NEAR 25 KNOTS
BETWEEN 1200 AND 1800 UTC. AFTER THIS...AS HIGH PRESSURE BENDS
BACK OVER THE WATERS...THE GRADIENT RELAXES SUNDAY AFTERNOON INTO
MONDAY.
THERE IS SOME SPREAD IN THE MID RANGE MODEL SOLUTIONS FOR MONDAY
INTO TUESDAY. HOWEVER...THERE DOES APPEAR TO BE A LOW PROBABILITY OF
GALE FORCE WINDS AHEAD OF THE WARM FRONT MONDAY AFTERNOON INTO
MONDAY EVENING. THIS MAY LAST INTO TUESDAY MORNING...BEFORE WINDS
VEER WITH THE PASSAGE OF THE FRONT.
&&
.FIRE WEATHER...
WITH WESTERLY FLOW EXPECTED TO GUST BETWEEN 25 AND 30 MPH THIS AFTERNOON...
TEMPERATURES WARMING TO NEAR 70 IN MANY LOCATIONS YIELDING MINIMUM
RELATIVE HUMIDITY VALUES IN THE TEENS...AND LOW FINE FUEL MOISTURE
VALUES...THE FIRE WEATHER WATCH HAS BEEN REPLACED WITH A RED FLAG
WARNING FROM NOON UNTIL DUSK FOR THE FORECAST AREA. CONDITIONS
IMPROVE THIS EVENING AS RH BEGINS TO RECOVER AND WINDS DROP OFF.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...RED FLAG WARNING FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
MEZ007>009-012>014-018>028.
NH...RED FLAG WARNING FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
NHZ001>010-013-014.
MARINE...SMALL CRAFT ADVISORY FROM NOON TODAY TO 10 PM EDT THIS
EVENING FOR ANZ150>154.
&&Hazardous weather outlook, Apr 17, 3:03 AM EDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 303 AM EDT FRI APR 17 2009 MEZ007>009-012>014-018>028-NHZ001>010-013-014-180715- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 303 AM EDT FRI APR 17 2009 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-180715- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 303 AM EDT FRI APR 17 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 3:04 AM EDT | Small Craft Advisory | GYX | 19 hr |
Nearby
Red Flag Warnings in Maine, 2009Red Flag Warnings in New Hampshire, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.